# SDR 20000621SH005

- Difficulty date: February 1, 2000
- Submitted: June 21, 2000
- Operation: General aviation
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- Aircraft time: 2,879 hours
- Engine: Lyc LTS101750B1
- Engine time: 4,595 hours, 7,725 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Manifold
- Part number: 430167601
- Part serial: 1XM05296
- Condition: Improper
- Location: Nozzle
- Part time: 653 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPROPER NOZZLE SPRAY PATTERN.  REQUIRES 600 HOUR INSPECTION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
